# SDR DALA2015080804883

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FWD/AFT HINGE AT MID CARGO COMPARTMENT DOOR.  AFT HINGE AT MID CARGO DOOR WAS REPAIRED IAW ER/A 497387-14MA, REV B AND INSTALLED IAW AMM 52-31-02.  FWD HINGE AT MID CARGO DOOR WAS REPLACED BY NEW PART AND INSTALLED IAW AMM 52-31-02, FINAL I.D: 0.810" ON FWD HINGE AND 0.784" ON AFT HINGE.
